Allegra Allergy Antihistamine Gelcaps 12 Hour 60mg Non-Drowsy - 8 Count
Loading..
Active Ingredients: In Each Tablet: Fexofenadine HCl (180 mg). Purpose: Antihistamine. Inactive Ingredients: Croscarmellose Sodium, D&C Red 28, D&C Red 33, FD&C Blue 1, Gelatin, Hydroxypropylcellulose, Hydroxypropyl Methylcellulose, Magnesium Stearate, Microcrystalline Cellulose, PEG-135, Pharmaceutical Ink, Pregelatinized Starch, Titanium Dioxide.
Allergy, 24 Hour, 180 mg, Non-Drowsy, Gelcaps

Other Information: Safety Sealed: Do not use if carton is opened or if individual blister units are torn or opened. Store between 68 and 77 degrees F (20 and 25 degrees C). Protect from excessive moisture. Misc: Fexofenadine HCl tablet. Antihistamine. Indoor/outdoor allergy relief. Sneezing. Runny nose. Itchy, water eyes. Itchy nose or throat. Gel coated tablets. Questions or comments? Call toll-free 1-800-633-1610 or www.allegra.com. The makers of Allegra do not make store brand products. Origin Germany.

More

Product Attributes
Warning Contains: Warnings: Do not use: if you have ever had an allergic reaction to this product or any of its ingredients. As a doctor before use if you kidney disease. Your doctor should determine if you need a different dose. When using this product: do not take more than directed; do not take at the same time as aluminum or magnesium antacids; do not take with fruit juices (see Directions). Stop use and ask a doctor if: an allergic reaction to this products occurs. Seek medical help right away. Pregnancy/breast-feeding warning: If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away.
Directions Adults and Children 12 Years of Age and Over: Take one 180 mg tablet with water once a day; do not take more than 1 tablet in 24 hours. Children Under 12 Years of Age: Do not use. Adults 65 Years of Age and Older: Ask a doctor. Consumer with Kidney Disease: Ask a doctor.
About the Producer Chattem
Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.